Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I have been taking Risperdal for about 5 months now and I have been gaining weight even though I eat healthy. It is getting out of hand. How can I combat the weight gain? I don't want to gain more weight and end up having another problem in my life, which could potentially make me even more depressed. Please help.
I have been on Cymbalta for over 10 years; I have recently increased my dose to 120 mg a day, but I still experience depression, anxiety, and a lack of interest in things that were of interest to me. I sleep alot and on days off will sleep very late; I have trouble getting out of bed im the morning, at the same time, I have difficulty staying asleep at night. I have tried to wean myself off this drug under a doctor's supervision, but hit a major wall at 20 mg; which led to panic attacks. What other… read more
What is a good medication for sever anxiety and that will work with bipolar? Next question im in serch for a depression ? Like mentioned i am. Manic bipolar please and thank u your feedback if you have any
If you guys don't mind, I'm preparing an informational speech for one of my classes. The topic I chose is "How to help someone with depression" and I'd like to get some input from y'all. The part of the speech I'm working on now (part of my slideshow presentation) is the "Do's and Do Not's" when speaking to someone with depression. I really want an accurate depiction of the things others say that help people when they're… read more
Hi I've been on different antidepressants for years and am currently on cymbalta/duloxetine. All of them have caused me to put on weight, which causes more depression and not liking myself. I was slim and active before I started these medications. Now I feel too tired to exercise, whereas I used to be active. I've just started a new diet but find the drugs cause carb cravings and increased appetite. How do people deal with this problem? I feel in despair about it as when I come off… read more
MyDepressionTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyDepressionTeam should be construed as medical and/or health advice.